# SDR SWAA2022123084834

- Difficulty date: December 23, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR EMERGENCY LIGHT IS INOP.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. TESTED GOOD. NO DEFECTS NOTED.
